# SDR CA960116003

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-25
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Part number: 65378315
- Condition: Seized
- Location: Thrust Control
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)AFTER TOUCHDOWN WHEN REVERSE THRUST WAS SELECTED THE #1 THROTTLE STUCK ON THE IDLE GATE AND THE REVERSER WOULD NOT ENGAGE. MAINTENANCE FOUND THE THRUST CONTROL SYSTEM DIRECTIONAL VALVE VERY STIFF. AFTER VALVE REPLACEMENT THE SYSTEM FUNCTIONED NORMALLY.
